Jump to content

PubMed RSS Feed - - [A case of granulomatous rosacea coinciding with the use of etanercept : No relapse with infliximab.]


rss

Recommended Posts

Related Articles

[A case of granulomatous rosacea coinciding with the use of etanercept : No relapse with infliximab.]

Hautarzt. 2008 May 10;

Authors: Winter UM, Treudler R, Paasch U, Sticherling M, Simon JC

A woman with psoriasis vulgaris and psoriatic arthritis developed granulomatous rosacea after four weeks of therapy with etanercept. When this agent was stopped, her skin lesions rapidly resolved with topical therapy, suggesting a causal relationship between the skin lesions and drug intake. To the best of our knowledge, this is the first report on rosacea as granulomatous cutaneous adverse drug reaction caused by etanercept. No relapse of skin changes appeared under extended and successful anti-psoriatic therapy with infliximab.

PMID: 18465064 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/entrez/query.f...p;dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...